# SDR SWAA2023070673554

- Difficulty date: June 29, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 36,881 hours, 16,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CUSTOMER WALK* EMERGENCY EXIT SIGN LIGHT BULBS OUT OVER L1 DOOR; R2 DOOR; AND BOTH FORWARD OVER WING EXISTS; JUST A FEW BULBS IN EACH.<[01] REPLACED EMERGENCY EXIT LIGHT BULBS OVER L1 DOOR; R2 DOOR AND BOTH FORWARD OVER WING EXISTS AS PER B737 AMM 33-51-01-960-801. PERFORM OPERATIONAL TEST AS PER B737 AMM 33-51-01-960-801. TEST PASSED.;[02] VERIFIED REPLACED EMERGENCY EXIT LIGHT BULBS OVER L1 DOOR; R2 DOOR AND BOTH FORWARD OVER WING EXISTS AS PER B737 AMM 33-51-01-960-801. PERFORM OPERATIONAL TEST AS PER B737 AMM 33-51-01-960-801. TEST PASSED.
